# SDR EE4Y2019032208467

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 45,283 hours, 38,394 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 400
- Component: Nose Cowl, Boeing
- Component part number: 314A101010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION, IT WAS FOUND AT ENGINE NR 1 NOSE COWL LIP SKIN WITH DENS AT 8 O'CLOCK AND 11 O'CLOCK POSITION. THE DAMAGED AREAS WERE REPAIRED IAW SRM 54-10-01 FIGURE 201 REPAIR 1 DETAIL II.
